# SDR DALA1018143231

- Difficulty date: July 30, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 55,575 hours, 24,777 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND CRACK IN RIGHT LEADING EDGE FLAP SKIN 57.5 INCHES OUTBOARD OF INBOARD END OF FLAP.  REPAIRED PER SRM 57-52-00.
